How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Neurology
Satisfied Customers: 52498
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Neurology Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I am taking Topamax 5o mg.. I am feeling dizzy and fuzzy.

Customer Question

I am taking Topamax 5o mg for mg. for migraines. I am feeling dizzy and fuzzy. Will that feeling go away, or will I have to live with that feeling to get rid of my migraines
Submitted: 5 months ago.
Category: Neurology
Expert:  Dr. Phil, MD replied 5 months ago.

Thanks for this question

Yes, this is common with topamax.

give it a few weeks and if not better then you can reduce the dose to 25 mg

It is normal though

Expert:  Dr. Phil, MD replied 5 months ago.

Thanks for this question

Please don't forget a positive rating. I appreciate it. :)

if you have more questions, just reply